MathSciNet Relay Station
MathSciNet bibliographic data
MR657317 65N30 (73K25)
Feng, Kang On the theory of discontinuous finite elements. (Chinese) Math. Numer. Sinica 1 (1979), no. 4, 378–385.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement